A note on the coprime fractional representation of nonlinear feedback systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

3 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)41-43
Journal / PublicationSystems and Control Letters
Volume14
Issue number1
Publication statusPublished - Jan 1990
Externally publishedYes

Abstract

A very large infinite-dimensional Banach space of bounded nonlinear operators is suggested as an underlying framework for studies of nonlinear systems control. Meanwhile, it is pointed out that all results obtained in Verma [6] can be extended to this much larger family of nonlinear control systems. © 1990.

Research Area(s)

  • BIBO stability, bounded nonlinear operator, Coprime fractional representation, finite-gain stability, Lipschitz nonlinear operator, nonlinear feedback system